Pure Mathematical Sciences, Volume (3), No (1), Year (2014-1) , Pages (1-8)

Title : ( Admissible Wavelets on Groups and their Homogeneous Spaces )

Authors: F. Esmaeelzadeh , Rajab Ali Kamyabi Gol ,

Citation: BibTeX | EndNote

In this note, let G be a locally compact group and H be a compact subgroup of G. We investigate the square integrable representations of homogeneous spaces G/H and admissible wavelets for these representations. Also, we consider the relation between the square integrable representations of locally compact groups and their homogeneous spaces. Moreover, the connection between existence of admissible wavelets for locally compact groups and their homogeneous spaces is described. Mathematics Subject Classification: Primary 43A15; Secondary 43A85, 65T60 Keywords: square integrable, admissible wavelet, homogeneous space, relatively invariant

Keywords

, square integrable, admissible wavelet, homogeneous space, relatively invariant measure, strongly quasi invariant
برای دانلود از شناسه و رمز عبور پرتال پویا استفاده کنید.

@article{paperid:1040154,
author = {F. Esmaeelzadeh and Kamyabi Gol, Rajab Ali},
title = {Admissible Wavelets on Groups and their Homogeneous Spaces},
journal = {Pure Mathematical Sciences},
year = {2014},
volume = {3},
number = {1},
month = {January},
issn = {1314-751x},
pages = {1--8},
numpages = {7},
keywords = {square integrable; admissible wavelet; homogeneous space; relatively invariant measure; strongly quasi invariant measure},
}

[Download]

%0 Journal Article
%T Admissible Wavelets on Groups and their Homogeneous Spaces
%A F. Esmaeelzadeh
%A Kamyabi Gol, Rajab Ali
%J Pure Mathematical Sciences
%@ 1314-751x
%D 2014

[Download]